# SDR 0120

- Difficulty date: July 27, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N431CW
- Make and model: Beech 400A
- Aircraft serial: RK31
- Aircraft time: 5,276 hours, 5,086 cycles
- Engine: Pwa JT15D4
- Engine time: 5,200 hours, 5,020 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOTS HAD TO SHUT DOWN THE NR 1 ENGINE DUE TO A LEFT T/R DEPLOY LIGHT CAME ON.  IT WAS A PRECAUTIONARY SHUTDOWN.  DURING DESCENT THE T/R LIGHT WENT OUT AND THE PILOT RESTARTED THE ENGINE AND LANDED WITH NO FURTHER INCIDENCES.  ADJUSTED THE T/R DEPLOY SWITCH AND OPS CHECKED OK.
